# SDR AALA202001139010

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 59,093 hours, 24,294 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: COM5139
- Part serial: 01102389
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MULITIPLE MCP/AP/FD FAILURES.  ON TAKEOFF, WHEN V NAV SELECTED AIRPLANE WENT INTO GA MODE.  DURING APPROACH IN VMC AT DFW, AP KICKED OFF. NO FLT DIRECTOR, INTERMITTENT RAW DATA WAS  VISIBLE. DURING DIVERT, ALL MODES RECOVERED AND FAILED MULTIPLE TIMES. DURING ANY ALTITUDE  CAPTURE THE FAILURES WOULD OCCUR. THERE WAS NO OTHER INDICATIONS OR INDICATIONS. EMERGENCY DECLARED. DIVERTED TO SAT. REMOVED & REPLACED FCC-B COMPUTER IAW AMM 22-11-33. PERFORMED BITE TESTS. ALL TESTS OK.
